MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION®MP FEM CS/CR NON-POR SIZE 5 PRIMARY RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION®MP FEM CS/CR NON-POR SIZE 5 PRIMARY RIGH; KNEE COMPONENT
Model Number EFSRN5PR
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Allegedly, black particles were found on the surface of the implant, which cannot be detected with the naked eye.Black powder particles can be clearly seen when the implant comes into contact with bone cement.So, user suspected presence of black particles in the implant and bone cement contaminated by implant.Because of implant is fixed with bone cement, the doctor can but wash it with water and put it in patient's body.Similar cases have happened three times, only this case was recorded by photos.According to the statistics, in this hospital, 150 products (product id:efsrn5pr) has been used in operation.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Additional Manufacturer Narrative
It is confirmed that there was no serious injury related to this event, please void the following reports.

Brand Name
EVOLUTION®MP FEM CS/CR NON-POR SIZE 5 PRIMARY RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key17435900
Report Number3010536692-2023-00143
Device Sequence Number17851229
Product Code HRY
UDI-Device IdentifierM684EFSRN5PR1
UDI-PublicM684EFSRN5PR1
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEFSRN5PR
Device Catalogue NumberEFSRN5PR
Device Lot NumberMP1925372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer07/06/2023
07/06/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date09/14/2023
02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown